Volume 13, Number 3
Previous Issue Next Issue

S. Larsson, V. Thomee & S. Z. Zhou

J. Comp. Math., 13 (1995), pp. 193-205

Preview Full PDF 91 1739 Abstract

M. Z. Qin, W. J. Zhu & M. Q. Zhang

J. Comp. Math., 13 (1995), pp. 206-210

Preview Full PDF 89 1739 Abstract

Y. Y. Nie & S. R. Xu

J. Comp. Math., 13 (1995), pp. 211-217

Preview Full PDF 93 1728 Abstract

M. F. Feng & H. X. Xiong

J. Comp. Math., 13 (1995), pp. 218-231

Preview Full PDF 91 1774 Abstract

K. L. Xiang

J. Comp. Math., 13 (1995), pp. 232-242

Preview Full PDF 89 1753 Abstract

S. L. Yang

J. Comp. Math., 13 (1995), pp. 243-249

Preview Full PDF 99 1693 Abstract

W. Sun

J. Comp. Math., 13 (1995), pp. 250-258

Preview Full PDF 81 1786 Abstract

J. M. Peng

J. Comp. Math., 13 (1995), pp. 259-266

Preview Full PDF 82 1762 Abstract

I. K. Argyros, D. Chen & Q. Qian

J. Comp. Math., 13 (1995), pp. 267-280

Preview Full PDF 88 1808 Abstract

N. Zhao & H. Z. Tang

J. Comp. Math., 13 (1995), pp. 281-289

Preview Full PDF 89 1763 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard